# SDR DL76L960239

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LETTER CHECK IN DFW, A .5 INCH CRACK WAS FOUND IN THE NR 2 ENGINE PYLON OUTBOARD STRUT SKIN.  THE CRACK EMANATES FROM THE FORWARD TORQUE BOX ACCESS HOLE AT THE UPPER FORWARD CORNER AT APPROXIMATELY NAC STA 158 AND EXTENDS DIAGONALLY UPWARD AND FWD TO A FASTENER HOLE.  BOTH SHEETS OF 0.080 2024-T3 BONDED ASSY ARE CRACKED.  REPAIRED PER DL ERA 273175-14.
